# SDR MAL2008F00030

- Difficulty date: August 22, 2008
- Submitted: September 15, 2008
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- Aircraft time: 26,693 hours, 28,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 DENTS IN PAX DOOR OUTER SKIN.  DENTS NR 1, 2, 3, 4 ARE ACCEPTED AS IS AND DENT NR 5 WAS REPAIRED.
